# SDR IPXA2020042954740

- Difficulty date: April 27, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: N278UP
- Part serial: 48577
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CREJECTED TAKEOFF DUE TO ASYMMETRICAL ENGINE ACCELERATION.FOUND PT2 AND PT5 LINES LOOSE ON THE ENGINE EEC. TIGHTENED LINES AND PERFORMED ENG. RUNS,REF AMM 71-02-03-700-800. ENG. RUNS ARE GOOD.
